MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 74022123
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 01/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a revision surgery left medial meniscus surgery after a peri-prosthetic fracture around internal prosthetic left knee joint was discovered.
 
Event or Problem Description
It was reported that the patient did not undergo a revision surgery but was administered an unknown medication.The construct was in acceptable position/alignment.No evidence of loosening or loss of fixation; patella is tracking well.
 
Additional Manufacturer Narrative
Please see attached for the investigation results.
 
Additional Manufacturer Narrative
Additional information received, identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6622572
Report Number1020279-2017-00402
Device Sequence Number808553
Product Code JWH
UDI-Device Identifier00885556170311
UDI-Public00885556170311
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Catalogue Number74022123
Device Lot Number16HM02835
Initial Date Received by Manufacturer 05/11/2017
Supplement Date Received by ManufacturerNot provided
05/11/2017
05/11/2017
05/11/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date06/14/2017
09/29/2017
05/23/2018
05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient Weight68